MathSciNet Relay Station
MathSciNet bibliographic data
MR1216820 47H09 (47H06 47H10 47H17)
Morales, Claudio H.; Mutangadura, Simba A. On the approximation of fixed points for locally pseudo-contractive mappings. Proc. Amer. Math. Soc. 123 (1995), no. 2, 417–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement